LoboVault Home
 

Optimization and complexity reduction of switch-reconfigured antennas using graph models

LoboVault

Please use this identifier to cite or link to this item: http://hdl.handle.net/1928/20168

Optimization and complexity reduction of switch-reconfigured antennas using graph models

Show full item record

Title: Optimization and complexity reduction of switch-reconfigured antennas using graph models
Author: Abdallah, Chaouki T.; Costantine, Joseph; Christodoulou, Christos G.; Barbin, Silvio E.
Subject(s): antenna theory
graph theory
reconfigurable antennas
Abstract: This letter addresses the optimization and complexity reduction of switch-reconfigured antennas. A new optimization technique based on graph models is investigated. This technique is used to minimize the redundancy in a reconfigurable antenna structure and reduce its complexity. A graph modeling rule for switch-reconfigured antennas is proposed, and examples are presented.
Date: 2009-01-01
Publisher: IEEE
Citation: Antennas and Wireless Propagation Letters, IEEE, 2009(8):1072-1075
Description: Digital Object Identifier: 10.1109/LAWP.2009.2032674
URI: http://hdl.handle.net/1928/20168
ISSN: 1536-1225

Files in this item

Files Size Format View
Abdallah Consta ... nas Using Graph Models.pdf 318.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

UNM Libraries

Search LoboVault


Advanced Search

Browse

My Account